MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 050-50758
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the tubing lines during fill 1 of their pd treatment.The patient contact reported receiving a drain complication encountered.Please check patient line and drain line message during drain 1 of 5 of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The fluid did not come in contact with the cycler.The patient contact was advised to cancel the patient's treatment, reset up with new supplies, and follow up with the patient's peritoneal dialysis nurse (pdrn).Additional information was requested, however; to date has not been provided.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius stay safe mts set shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformance's or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the tubing lines during fill 1 of their pd treatment.The patient reported receiving a drain complication encountered.Please check patient line and drain line message during drain 1 of 5 of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The fluid did not come in contact with the cycler.The patient was advised to cancel their treatment, reset up with new supplies, and follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.Upon further follow up, the patient contact stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient contact confirmed that the patient was using the stay safe mts set, a liberty cycler set, and the liberty select cycler during this event.The patient contact stated that they believed the fluid leak occurred from the stay safe mts set.The patient contact stated that it is unknown if the patient completed their treatment.The patient is continuing peritoneal dialysis therapy with no further issues.The liberty cycler set and the stay safe mts set used by the patient were discarded and are not available for return for physical evaluation by the manufacturer.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key11272215
Report Number8030665-2021-00150
Device Sequence Number13635512
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-50758
Device Catalogue Number050-50758
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient Age85 YR
Patient Weight80